# SDR ZZDA2010320

- Difficulty date: July 14, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT LENS COVER MISSING AT ROW 17 FOR CABIN CEILING LIGHTING.  LIGHT WORKS.  INSTALLED LENS COVER REF AMM 33-51.
